Simmetrie su varietà di contatto e varietà almost-S;

Giulia Dileo

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-A, Issue: 2, page 223-226
  • ISSN: 0392-4041

How to cite


Dileo, Giulia. "Simmetrie su varietà di contatto e varietà almost-S;." Bollettino dell'Unione Matematica Italiana 10-A.2 (2007): 223-226. <>.

author = {Dileo, Giulia},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {223-226},
publisher = {Unione Matematica Italiana},
title = {Simmetrie su varietà di contatto e varietà almost-S;},
url = {},
volume = {10-A},
year = {2007},

AU - Dileo, Giulia
TI - Simmetrie su varietà di contatto e varietà almost-S;
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/8//
PB - Unione Matematica Italiana
VL - 10-A
IS - 2
SP - 223
EP - 226
LA - ita
UR -
ER -


  1. BLAIR, D. E., Geometry of manifolds with structural group U(n) x O(s), J. Differential Geom., 4 (1970), 155-167. Zbl0202.20903
  2. BLAIR, D. E., Riemannian geometry of contact and symplectic manifolds, Progress in Mathematics203, Birkhäuser, Boston (2002). Zbl1011.53001
  3. BLAIR, D. E. e SIERRA, J. M., 5-dimensional locally symmetric contact metric manifolds, Boll. Unione Mat. Ital. (7), 7-A (1993), 299-311. Zbl0811.53029
  4. BOECKX, E. e CHO, J. T., Locally symmetric contact metric manifolds, Monatsh. Math., 148, no. 4 (2006), 269-281. Zbl1103.53047
  5. DILEO, G. e LOTTA, A., On the structure and symmetry properties of almost S-manifolds, Geom. Dedicata, 110, no. 1 (2005), 191-211. Zbl1077.53037
  6. GHOSH, A. e SHARMA, R., On contact strongly pseudo-convex integrable CR manifolds, J. Geom, 66 (1999), 116-122. Zbl0935.53035
  7. KAUP, W. e ZAITSEV, D., On symmetric Cauchy-Riemann manifolds, Adv. Math., 149, no. 2 (2000), 145-181. Zbl0954.32016
  8. LOTTA, A. e PASTORE, A. M., The Tanaka-Webster connection for almost S-manifolds and Cartan geometry, Arch. Math. (Brno), 40, no. 1 (2004), 47-61. Zbl1114.53022
  9. PASTORE, A. M., Classification of locally symmetric contact metric manifolds, Balkan J. Geom. Appl., 3, no. 1 (1998), 89-96. Zbl0928.53040

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.